MAUDE Adverse Event Report: TMJ Solutions, LLC dba TMJ Concepts Bone Screw 2.0mm x 6mm, 5 Pack; Joint, Temporomandibular, Implant

TMJ Solutions, LLC dba TMJ Concepts Bone Screw 2.0mm x 6mm, 5 Pack; Joint, Temporomandibular, Implant
Catalog Number 65-2006
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fossa component could not be properly seated intraoperatively on either the bone or the manufacturing model.The component was unstable and rocked, requiring modification of the surrounding bone to achieve acceptable seating.Postoperative imaging showed areas where full adaptation was not achieved.In addition, remarks were reported regarding screw selection.

Brand Name
Bone Screw 2.0mm x 6mm, 5 Pack
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50768323
Report Number0002031049-2026-00103
Device Sequence Number10528850
Product Code LZD
UDI-Device Identifier07613327626711
UDI-Public07613327626711
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number65-2006
Device Lot Number1000542559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown